Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2021 year

Multiplicatively exact algorithms for transformation and reconstruction of directed path-cycle graphs with repeated edges. Mathematics, Oct 14 2021, Vol. 9, No. 20, Art. 2576. DOI: 10.3390/math9202576 (WoS Q1)

Go to publication

Authors: Gorbunov K., Lyubetsky V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site